# SDR FDEA200907092557

- Difficulty date: July 9, 2009
- Submitted: July 9, 2009
- Operation: Air carrier
- Aircraft: N682FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 800
- Aircraft time: 15,814 hours, 8,455 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: SRZ25005242TG
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL 242 TG IS CRACKED. FABRICATED FLOOR PANEL 242 TG USING THE OLD PANEL AS A TEMPLATE; LOCATED PANEL ATTACH HOLES; ROUTED AND POTTED EDGES; INSTALLED INSERTS; APPLIED ANTI-SKID TAPE AND PART MARKED IAW DWG SRZ 25-005, REV "H".
